# SDR DHL2003604591

- Difficulty date: June 25, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: L/E Slot
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD SLOT UPPER CENTER DOOR WITH 0.500 CRACK IN IT.  REMOVED AND REPLACED RT OUTBOARD SLOT UPPER CENTER DOOR IAW MM 27-80-2 PG 201-204.  REFER TO NR 0531 FOR OPS CHECK.
